# SDR DL72E950983

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 6 LEADING EDGE SLAT RIB MARKED '11' IS CRACKED BEHIND CLOSURE CHORD.  REPAIRED PER MM 57-54-0.
